Nurofen Joint & Back Pain Relief 256mg Caplets

£4.20
16 UNI | £0.26 per 1UNI
6508707

For joint and back pain relief.
See details below, always read the label
Suitable for:
Adults and children of 12 years and over.
Active Ingredients: Sodium Ibuprofen

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

x

Pharmacy product

You cannot add this item to the customer's basket

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
In stock
Check store stock

Collect 12 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery.

For the relief of:

  • Headaches
  • Migraine
  • Backache
  • Period Pain
  • Dental Pain
  • Neuralgia
  • Muscular pain
  • Rheumatic pain
  • Feverishness
  • Cold and flu symptoms

Suitable for

Adults and children aged 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use

For oral administration and short term use only.

Adults, the elderly and children and adolescents between 12 and 18 years:

Swallow 1 or 2 caplets with water up to three times a day as required.

Leave at least 4 hours between doses. Do not take more than 6 caplets in any 24 hour period.

Do not give to children under 12 years of age.

Children and adolescents between 12 and 18 years: If the product is required for more then 3 days, or if symptoms worsen a doctor should be consulted.

Adults: If the product is required for more then 10 days, or if the symptoms worsen a doctor should be consulted.

Speak to a pharmacist or doctor before taking if you:

  • Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart,liver, kidney or bowel problems or are dehydrated
  • Are a smoker
  • Are pregnant
  • Are on a restricted sodium diet

Hazards and Cautions

Keep all medicines out of the reach of children.

Do not take more than the label tells you to.

Do not take if you:

  • Have or have had two or more episodes of a stomach ulcer, perforation or bleeding
  • Are allergic to ibuprofen or any other ingredients of the product, aspririn or other related painkillers
  • Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg

Storage

Store in the original pack, out of sight and reach of children.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice if you suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Sodium Ibuprofen

Ingredients

Active Ingredients: Each caplet contains Sodium Ibuprofen 256mg ( equivalent to Ibuprofen 200mg).

Also contains: sodium and sucrose.

See patient information leaflet for more information.

...read more ...read less

Delivery options

Click & Collect
£1.50 or free if you spend £15 or more from your choice of 2,200 stores.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
Order by 10pm (subject to change during promotions), available 7 days a week for £4.95. This may not be available during public holidays or weekends in between public holidays. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.